# SDR FDEA2019021420378

- Difficulty date: February 12, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622237
- Condition: Corroded
- Location: Bs 1781-1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSIONS AT STATION 1781-  1801, X = -75.25. CABIN - MAIN DECK CARGO COMPARTMENT  SEAT TRACK CORROSION REMOVED AT SEAT   TRACK STATION 1781 AND 1801 X = -75.25 AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-  1A FIGURE 101 ALLOWABLE DAMAGE 1 .SEAT TRACK REPAIR CARRIED OUT FROM STATION 1711   TO 1887 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
